JournalscmhVol. 80, No. 3pp. 541–570

Lichnerowicz-Obata conjecture in dimension two

  • Vladimir S. Matveev

    Universität Jena, Germany
Lichnerowicz-Obata conjecture in dimension two cover
Download PDF

Abstract

We prove that if a connected Lie group acts on a connected complete Riemannian surface of nonconstant curvature by diffeomorphisms that take (unparameterised) geodesics to geodesics, then it acts by isometries.

Cite this article

Vladimir S. Matveev, Lichnerowicz-Obata conjecture in dimension two. Comment. Math. Helv. 80 (2005), no. 3, pp. 541–570

DOI 10.4171/CMH/25